# SDR RRXA000235

- Difficulty date: April 15, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N797AL
- Make and model: Doug DC-8-63
- Aircraft serial: 46163
- Aircraft time: 73,256 hours, 24,149 cycles
- Engine: Pwa JT3D7
- Engine time: 52,724 hours, 19,370 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT3D7
- Part serial: 669435
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, C

## Discrepancy

ON TAKEOFF AT KBRO (TEMP 23C, FIELD ELE 23 FT, ANTI-ICE OFF, MAX PWR, 1.87 EPR) NR 1 ENG EGT EXCEEDED 600 CELSIUS (APPROX 610 CELSIUS FOR 5 SECONDS) AFTER LIFT OFF.  POWER HAD TO BE REDUCED TO 1.70 EPR  TO MAINTAIN EGT WITHIN LIMITS.  SHUT ENG DOWN AS PER GOM VOL I SECT 4.  REMOVED AND REPLACED NR 1 ENG IAW EWA MEO77.  C/W ENG RUN UP NORMAL IAW EWA RUR MEO70.  NORMAL ALL PARAMETERS.
